Advanced

Quasi-Lie structure of σ-derivations of C[t^+-1]

Richard, Lionel and Silvestrov, Sergei LU (2008) In Journal of Algebra 319(3). p.1285-1304
Abstract
Hartwig, Larsson and Silvestrov in [J.T. Hartwig, D. Larsson, S.D. Silvestrov, Deformations of Lie algebras using σ-derivations, J. Algebra 295 (2) (2006) 314–361] defined a bracket on σ-derivations of a commutative algebra. We show that this bracket preserves inner derivations, and based on this obtain structural results providing new insights into σ-derivations on Laurent polynomials in one variable.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
q-deformed Witt algebras, Twisted bracket, Quasi-Lie algebras, σ-derivations
in
Journal of Algebra
volume
319
issue
3
pages
1285 - 1304
publisher
Elsevier
external identifiers
  • wos:000253339200016
  • scopus:38049018516
ISSN
0021-8693
DOI
10.1016/j.jalgebra.2007.09.029
project
Non-commutative Geometry in Mathematics and Physics
Non-commutative Analysis of Dynamics, Fractals and Wavelets
language
English
LU publication?
yes
id
df585cd5-beb9-4afd-83c3-541acb36be28 (old id 939214)
alternative location
http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6WH2-4R70W0B-1-6&_cdi=6838&_user=745831&_orig=browse&_coverDate=02%2F01%2F2008&_sk=996809996&view=c&wchp=dGLbVlz-zSkWA&md5=955548b3d4523a901a83fb19b2c43767&ie=/sdarticle.pdf
date added to LUP
2008-03-04 14:04:10
date last changed
2017-01-01 04:34:42
@article{df585cd5-beb9-4afd-83c3-541acb36be28,
  abstract     = {Hartwig, Larsson and Silvestrov in [J.T. Hartwig, D. Larsson, S.D. Silvestrov, Deformations of Lie algebras using σ-derivations, J. Algebra 295 (2) (2006) 314–361] defined a bracket on σ-derivations of a commutative algebra. We show that this bracket preserves inner derivations, and based on this obtain structural results providing new insights into σ-derivations on Laurent polynomials in one variable.},
  author       = {Richard, Lionel and Silvestrov, Sergei},
  issn         = {0021-8693},
  keyword      = {q-deformed Witt algebras,Twisted bracket,Quasi-Lie algebras,σ-derivations},
  language     = {eng},
  number       = {3},
  pages        = {1285--1304},
  publisher    = {Elsevier},
  series       = {Journal of Algebra},
  title        = {Quasi-Lie structure of σ-derivations of C[t^+-1]},
  url          = {http://dx.doi.org/10.1016/j.jalgebra.2007.09.029},
  volume       = {319},
  year         = {2008},
}